# SDR BJNA980501

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Part number: 65528087
- Condition: Illuminated
- Location: Lt Wing/Body
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT CAME ON EN ROUTE.  REMOVED AND REPLACED COMP OVERHEAT UNIT PER BMM 26-17-0, OPS TEST PERFORMED PER BMM 26-18-0, TEST OK.  (M)
